

TRAINING CALENDAR

Looking for Professional excellence in 2024. Join DOCTRINE TECHNOLOGIES' for Professional Certifications (Guaranteed to Run) Hello,We hope your week is going good! Please refer our upcoming training calendar below:

Upcoming Scaled Agile schedules:

i) SAFe Product Owner/Product Manager - 16-17 Nov'24 ii) SAFe Product Owner/Product Manager - 23-24 Nov'24 iii) Leading SAFe with SAFe Agilist -23-24 Nov'24 iv) Leading SAFe with SAFe Agilist -14-15 Dec'24 v) SAFe Advanced Scrum Master- 16-17 Nov'24

Upcoming PMP schedules:

i) Weekend Batch: Nov 9, 10, 16, 17, 23, 24, 30, Dec 1; 7 PM to 11:30 PM IST ii) Weekend Batch: Nov 30 Dec 1, 7, 8, 14, 15, 21, 22; 2 PM to 6:30 PM IST iii) Weekend Batch: Dec 21, 22, 28, 29 Jan 4, 5, 11,12; 7 PM to 11:30 PM IST iv) Weekend Batch: Jan 11,12, 18, 19, 25, 26 Feb 1, 2; 2 PM to 6:30 PM IST

Upcoming PgMP Certification schedules:

i) Program Management Professional (PgMP(R)) - November 23, 2024 - December 29, 2024, timing: 7:00 AM to 9:00 AM, Weekend, Online(12 sessions)
ii) November 23, 2024 - December 29, 2024, timing: 7:00 PM to 9:00 PM, Weekend, Online(12 sessions)
<u>Upcoming DASM schedules:</u>

i) Disciplined Agile Scrum Master- November 16, 2024 - November 24, 2024 Timing:2:00 PM to 5:30 PM, Weekend, Online (4 sessions)

Upcoming DASSM schedules:

i) Disciplined Agile Senior Scrum Master - November 11, 2024 - November 15, 2024 Timing: 7:00 AM to 10:30 AM- Weekday, Online (4 sessions)
ii) Disciplined Agile Senior Scrum Master - November 16, 2024 - November 24, 2024 Timing: 9:00 AM to 12:30 PM- Weekend, Online (4 sessions)
iii) Disciplined Agile Senior Scrum Master - November 16, 2024 - November 17, 2024 Timing: 10:30 AM to 6:00 PM- Weekend, Online (2 sessions)
iv) Disciplined Agile Senior Scrum Master - November 16, 2024 - November 24, 2024 Timing: 7:00 PM to 10:30 PM- Weekend, Online (4 sessions)

Upcoming ITIL V4 Foundation certification course schedule:

i) ITIL V4 Foundation certification course 23-24th Nov, Timing- 10:00 AM to 4:00 PM (2 sessions, 6 hours each day)
ii) ITIL V4 Foundation certification course 21-22nd Dec, Timing- 10:00 AM to 4:00 PM (2 sessions, 6 hours each day)

Upcoming Professional Scrum Master(PSM I) schedules:

i) Professional Scrum Master(PSM I)- 23-24th Nov -09:30 AM - 04:30 PM IST

Upcoming Professional Scrum Master(PSM II) schedules:

i) Professional Scrum Master(PSM II)- 30th Nov- 1st Dec- 09:30 AM - 04:30 PM IST

Upcoming Professional Scrum Product Owner (PSPO I) schedule:

i) Professional Scrum Product Owner (PSPO I)-16-17th Nov 09:30AM - 04:30 PM IST

Upcoming Certified Scrum Master schedules:

i) Certified Scrum Master (CSM) - Nov 11-12th (Weekday) 5.30 PM - 10.30 PM (IST)
ii) Certified Scrum Master (CSM) - Nov 23-24 (Weekend) 9.00 AM- 5.00 PM (IST)
iii) Certified Scrum Master (CSM) - Dec 7-8th Dec (Weekend) 9.00 AM- 5.00 PM (IST)
iv) Certified Scrum Master (CSM) - Dec 14-15 (Weekend) 9.00 AM- 5.00 PM (IST)
v) Certified Scrum Master (CSM) - Dec 21-22 (Weekend) 9.00 AM- 5.00 PM (IST)
vi) Certified Scrum Master (CSM) - Dec 21-22 (Weekend) 9.00 AM- 5.00 PM (IST)

Upcoming Certified Scrum Prodcut Owner (CSPO) schedules:

i) Certified Scrum Prodcut Owner (CSPO) - Nov- 21-22 (Weekday) 8.00 AM - 4.00 PM (IST)
ii) Certified Scrum Prodcut Owner (CSPO) –Nov- 30th Nov-1st Dec (Weekend) 9.00 AM- 5.00 PM (IST)
iii) Certified Scrum Prodcut Owner (CSPO) –Dec- 11-12-13th (Weekday)- 5.30 PM - 10.30 PM (IST)
iv) Certified Scrum Prodcut Owner (CSPO) –Dec- 18-19-20 (Weekday)- 5.30 PM - 10.30 PM (IST)
v) Certified Scrum Prodcut Owner (CSPO) –Dec- 26-27 (Weekday)-08.00 AM - 4.00 PM(IST)

Upcoming ACSPO schedules:

i) Advanced Certified Scrum Product Owner – 27-28-29th Nov 5.30 PM - 10.30 PM (IST) (weekend)

Upcoming Data Science Courses:

i) MY SQL course – 23rd Nov to 1st Dec 4:30 PM to 6:30 PM IST (4 sessions, 2 hours each day-Weekend)
ii) Power BI- 23rd Nov to 8th Dec 1.30 PM to 4.00 PM IST (6 sessions, 2.5 hours each day)
iii) Tableau course - 23rd Nov to 1st Dec 11.00 AM to 12:30 PM IST (4 sessions, 2 hours each day)
iv) Advanced Excel- 23rd Nov to 8th Dec – 6.30 PM to 8:30 PM IST (6 session, 2 hours each day)
v) Python with Data Science- 30th Nov to 19th Jan' 25 timing: 2 PM to 4:00 PM IST(16 session, 2 hours each day)
vi) Artificial Intelligence- 30th Nov to 19th Jan' 25 - timing: 5.00 PM to 7:00 PM IST(16 session, 2 hours each day)

Upcoming ICAgile Courses:

i) ICP-ACC 16-17 Nov'24 iii) ICP-ACC- 14-15 Dec'24 iii) ICP ENT - October 21-24| 05:30 PM - 09:00 PM IST (Trainer : Sivakumar Padmanaban)

Upcoming KANBAN courses:

i) KMP-1- 23-24 Nov'24

Learn continually. There's always"one more thing" to learn."-SteveJob

Enroll today for the above said certification training online at Doctrine Technologies & get 20% flat discount.

Please note: These prices are valid only till 30th November!!!



Contactus:

Please visithttps://thedoctrinetechnologies.com or call us on +91-7019 889 778 or write to us at gayatri@thedoctrinetechnologies.com for amazing discount & for free post training support & lots of other benefits. 04

Please drop your number to know more.

Thank you! Have a wonderful week ahead!